# SDR SWAA2018091825337

- Difficulty date: August 28, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN CRACKED BETWEEN BS 380 TO BS 400, RBL 10.  REPAIRED SUPPORT PER SRM AND DWG.
